Some flows in shape optimization

Abstract : Geometric flows related to shape optimization problems of Bernoulli type are investigated. The evolution law is the sum of a curvature term and a nonlocal term of Hele-Shaw type. We introduce generalized set solutions, the definition of which is widely inspired by viscosity solutions. The main result is an inclusion preservation principle for generalized solutions. As a consequence, we obtain existence, uniqueness and stability of solutions. Asymptotic behavior for the flow is discussed: we prove that the solutions converge to a generalized Bernoulli exterior free boundary problem.
Type de document :
Article dans une revue
Archive for Rational Mechanics and Analysis, Springer Verlag, 2007, 183 (1), pp.21-58. 〈10.1007/s00205-006-0002-z〉
Liste complète des métadonnées

Littérature citée [30 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00456121
Contributeur : Olivier Ley <>
Soumis le : vendredi 12 février 2010 - 10:09:10
Dernière modification le : jeudi 11 janvier 2018 - 06:24:26
Document(s) archivé(s) le : vendredi 18 juin 2010 - 20:19:55

Fichiers

cl06-ARMA-2007.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Pierre Cardaliaguet, Olivier Ley. Some flows in shape optimization. Archive for Rational Mechanics and Analysis, Springer Verlag, 2007, 183 (1), pp.21-58. 〈10.1007/s00205-006-0002-z〉. 〈hal-00456121〉

Partager

Métriques

Consultations de la notice

590

Téléchargements de fichiers

101